Facebook Pixel

Can antibiotics cause brown discharge? or pregnancy?

By June 8, 2017 - 12:00pm
Rate This


I started taking antibiotics (Keflex) and about 3 days in, I've been getting brown discharge for about 4 days now instead of my period, which should have started around the same time/should be starting soon. I'm wondering if this is a normal side effect of antibiotics?
I'm also very slightly worried that it might be pregnancy symptoms even though it's almost impossible for me, because my boyfriend and I have only been having dry sex a few times before this started happening and he's never ejaculated. The reasons I'm even considering this option is because I read that 1. pre-ejaculation can cause pregnancy, even when both are fully clothed and 2. I've been having other symptoms which I'm not sure might be related to pregnancy: tiredness, light tension headaches, stomach rumblings, and chills.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!